# SDR MASA2010123101591

- Difficulty date: December 30, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,315 hours, 12,253 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUT MESSAGE AFTER T/O.  REPLACED PROX SENSOR PX107.
